Burkhard Wilking - Selected Publications#

1) M. Radeschi and B. Wilking. On the Berger conjecture for manifolds all of whose geodesics are closed.
Invent. Math., 210(3):911–962, 2017.

2) E. Cabezas-Rivas and B. Wilking. How to produce a Ricci flow via Cheeger- Gromoll exhaustion.
J. Eur. Math. Soc. (JEMS), 17(12):3153–3194, 2015.

3) K. Grove and B. Wilking. A knot characterization and 1-connected nonnegatively curved 4-manifolds with circle symmetry. Geom. Topol., 18(5):3091–3110, 2014.

4) B. Wilking. A Lie algebraic approach to Ricci flow invariant curvature conditions and Harnack inequalities.
J. Reine Angew. Math., 679:223–247, 2013.

5) C. Böhm and B. Wilking. Manifolds with positive curvature operators are space forms.
Ann. of Math. (2), 167(3):1079–1097, 2008.

6) B. Wilking. A duality theorem for Riemannian foliations in nonnegative sectional curvature.
Geom. Funct. Anal., 17(4):1297–1320, 2007.

7) C. Böhm and B. Wilking. Nonnegatively curved manifolds with finite fundamental groups admit metrics with positive Ricci curvature. Geom. Funct. Anal., 17(3):665–681, 2007.

8) B. Wilking. Positively curved manifolds with symmetry.
Ann. of Math. (2), 163(2):607–668, 2006.

9) B. Wilking. Torus actions on manifolds of positive sectional curvature.
Acta Math., 191(2):259–297, 2003.

10) B. Wilking. Manifolds with positive sectional curvature almost everywhere.
Invent. Math., 148(1):117–141, 2002.

Imprint Privacy policy « This page (revision-4) was last changed on Monday, 19. August 2019, 10:10 by System
  • operated by